# SDR CALA2021110402034

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 65,740 hours, 6,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 174W3351
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE MAJOR REPAIR AT STATION 1985-2000 AND STRINGER 30L. AN ESFR(SIGNIFICANT FINDINGS REPORT) NEEDS TO BE SUBMITTED. REF BASE NR 000490297 UPDATED WRITEUP TO RII COMPLETED ESFR 7138978 VERIFIED ESFR 7341139 WAS SUBMITTED. UPDATE THE CORRECT ESFR NUMBER IS 7341139
